Skip to content
My WebMD Sign In, Sign Up
Feeling like I'm high on pain meds throughout my day
avatar
lsarver posted:
I woke up fine this morning, but then while driving to work I felt like if I were to close my eyes, my body would just shut down. I have a certain kind of fatigue/numb feeling through my whole body, kind of like one would feel while taking some strong pain meds. I did not drink much this weekend, but I do smoke cigarettes. I also have been thinking that I have central sleep apnea for about 6 years now. It feels like my brain just all the sudden forgets to tell me to breath. But have never felt this way before during the day until today. Also my apnea episodes seem to only wake me up once every few months. It was weird because today I felt as though my brain could stop telling me to breath while I was wide awake. (I also have gotten that feeling before when I tried smoking pot... which is why I never did again!) I've just never had this feeling during the day without being on something. Anyone know what this might be?
Reply
 
avatar
atti_editor responded:
Hi lsarver,

Sleep apnea can put you at higher risk for other health problems , so it is important that you get a proper diagnosis from a medical professional so that your sleep apnea can be treated and any underlying conditions can be addressed -- especially because you now feel as though you can't breathe during the day. Sleep apnea can be the cause of daytime tiredness which may explain your fatigue.

You might also want to post your question in our Sleep Disorders Community to get some insight and advice from others suffering from sleep apnea.

Best wishes,
Atti
 
avatar
lngstandingpain replied to atti_editor's response:
Hi Isarver,

It sounds to me you have a serious case of sleep apnea. If you have not yet be assessed for it I think you better do it pretty soon as you may fall asleep at the wheel and have an accident (kill yourself and/or others).

I have sleep apnea and have been using a CPAP for about 10 years. You "may" also have fibromyalgia - if you have other symptoms with this.

Good luck and take care of yourself.


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.